Existence and regularity of a weak function-solution for some Landau equations with a stochastic approach
H. Guérin
Stochastic Processes and their Applications, 2002, vol. 101, issue 2, 303-325
Abstract:
Using the Malliavin Calculus, this paper proves the existence of a weak function-solution of class with bounded derivatives of the Landau equation for a generalization of Maxwellian molecules when the initial data is a probability measure.
Keywords: Landau; equation; Malliavin; calculus; White; noise; Nonlinear; stochastic; differential; equation (search for similar items in EconPapers)
Date: 2002
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(02)00107-2
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:101:y:2002:i:2:p:303-325
Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Stochastic Processes and their Applications is currently edited by T. Mikosch
More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().